Thread: Injection question? ....
09-08-2002, 10:42 PM #1
Injection question? ....
I'm curious as to what happens if you inject accidentally in a vein? Does anyone know were to read up on, what signs to luck for ,what to do and etc. ... I've read all about the how to's put cant find info on this part of injecting
09-09-2002, 01:39 AM #2
09-09-2002, 01:16 PM #3Originally posted by Rickson
Well as long as you are aspirating you won't have that problem. Unless you are talking about a huge amount of gear you are likely to just get dizzy, feel hot, and possible get a cough.
09-09-2002, 04:23 PM #4
Generally, when a drug that is intended for intramuscular injection is injected into a in instead, one of two things can happen. First, the drug can cause an overdose - imagine the difference between taking morphine in a muscle (the way it's done for medical reasons) and taking it in a vein (the way heroin is "mainlined"). The vein will produce much more of a rush.
The other thing that could happen is that the drug will lose its efficacy (effectiveness) in much less time. When B12 is injected into deep muscle, an injection for medical purposes lasts about a month. IN a vein, it might last a matter of days if that.
So, what happens if you inject a hypothetical anabolic steroid in a vein? Obviously, you will gain up to 50 additional pounds in about an hour, become bulked and ripped in the second hour, then become a scrawny little runt again by the following day. You will also be so horny that you boink everyone in town - and their goats - the day you have the shot, then won't be horny again for another three months.
(Yes, the last paragraph was intended to be satirical. )
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)